# SDR CA010912003

- Difficulty date: August 19, 2001
- Submitted: September 21, 2001
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 7,719 hours
- Engine: Allsn 250C20R
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 206031329103S
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ROUTINE INSPECTION UPPER LEFT TAIL ATTACH FITTING FOUND CRACKED.REPLACED AS PER BELL STRUCTURAL REPAIR MANUAL 6-214, BUT NUMEROUS REPORTS OF CRACKS IN THIS LH UPPER FITTING AREA OF TAILBOOM/FUSELAGE INTERFACE.
